RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 1, Pages 97–103 (Mi adm42)  

RESEARCH ARTICLE

Groups of linear automata

Andriy Oliynyk

Department of Mechanics and Mathematics, Kyiv Taras Shevchenko University, Volodymyrska, 60, Kyiv 01033

Abstract: The scalar automata as a special class of groups of linear automata over modules are introduced. The groups of scalar automata are classified.

Keywords: linear automaton, automaton group, wreath product.

Full text: PDF file (196 kB)

Bibliographic databases:
MSC: 20E08
Received: 31.10.2010
Revised: 31.10.2010
Language:

Citation: Andriy Oliynyk, “Groups of linear automata”, Algebra Discrete Math., 10:1 (2010), 97–103

Citation in format AMSBIB
\Bibitem{Oli10}
\by Andriy Oliynyk
\paper Groups of linear automata
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 1
\pages 97--103
\mathnet{http://mi.mathnet.ru/adm42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2807690}
\zmath{https://zbmath.org/?q=an:1224.20056}


Linking options:
  • http://mi.mathnet.ru/eng/adm42
  • http://mi.mathnet.ru/eng/adm/v10/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:100
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020